# SDR CALA2024111802878

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 27,897 hours, 10,325 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL STA 663.75 RBL 7" VAPOR BARRIER UPPER ANGLE CRACK REF AAR N/R 9923647 REMOVED AND REPLACED RH WHEEL WELL STA 663.75 VAPOR BARRIER UPPER ATTACH ANGLE PER SRM 51-40-02-0G-0 AND DWG 111A1000.
